MAUDE Adverse Event Report: I.T.S. GMBH DISTAL FEMUR PLATE, 9-HOLE, LEFT

I.T.S. GMBH DISTAL FEMUR PLATE, 9-HOLE, LEFT
Model Number 21302-9
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no lot no.Was provided, we have inspected the qc documents of three lots that were shipped to the distributor and the quality inspection forms as well as the material certificates showed no deviations and complies with the specifications.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.If further information gets available, as supplemental report will be filed.
 
Event or Problem Description
It was reported that a distal femur plate 9-hole bent approx.2 months post-op.Device used for diagnosis not known.

Brand Name
DISTAL FEMUR PLATE, 9-HOLE, LEFT
Common Device Name
DISTAL FEMUR PLATE, 9-HOLE, LEFT
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key14427122
Report Number3004369035-2022-00008
Device Sequence Number17549940
Product Code HRS
UDI-Device Identifier09120034307058
UDI-Public09120034307058
Combination Product (Y/N)Y
Initial Reporter CountrySF
PMA/510(K) Number
K093868
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21302-9
Device Catalogue Number21302-9
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2022
Initial Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Patient Age51 YR
Patient SexUnknown
Patient Weight78 KG